# SDR DL757100396

- Difficulty date: January 24, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 62,734 hours, 29,111 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SIDE LOAD FITTING AT WS 297 HAS 1 EA HOLE OVERSIZED.  HOLE IS MARKED 68 REF EA06-070332-03AD OPN NBR 0214.  C/W ERA 479536-14AD REV ORIG.
